MAUDE Adverse Event Report: ZAVATION, LLC ZAVATION; CERVICAL PLATE - 1 LEVEL

ZAVATION, LLC ZAVATION; CERVICAL PLATE - 1 LEVEL
Model Number 30-0112
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
Locking plate spun while trying to lok screw in place.

Brand Name
ZAVATION
Common Device Name
CERVICAL PLATE - 1 LEVEL
Manufacturer (Section D)
ZAVATION, LLC
220 lakeland parkway
flowood MS 39232
MDR Report Key6461580
Report Number3008583793-2017-00001
Device Sequence Number608793
Product Code KWQ
UDI-Device Identifier00842166105300
UDI-Public00842166105300
Combination Product (Y/N)N
PMA/510(K) Number
K112533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number30-0112
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/07/2017
Device Age6 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;